Poincaré-Melnikov theory for n-dimensional diffeomorphisms

Tom 25 / 1998

M. Baldomà, E. Fontich Applicationes Mathematicae 25 (1998), 129-152 DOI: 10.4064/am-25-2-129-152

Streszczenie

We consider perturbations of n-dimensional maps having homo-heteroclinic connections of compact normally hyperbolic invariant manifolds. We justify the applicability of the Poincaré-Melnikov method by following a geometric approach. Several examples are included.

Autorzy

  • M. Baldomà
  • E. Fontich

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek